Alert archive / California / Wind Advisories in 2011

Wind Advisory 20, NWS Los Angeles, CA

March 8, 2011

NWS Los Angeles, CA issued this wind advisory at Mar 8, 2011, 3:02 AM PST. It took effect at Mar 8, 2011, 4:00 AM PST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2011, 3:02 AM PST (11:02 UTC)
In effect from
Mar 8, 2011, 4:00 AM PST
Expired
Mar 8, 2011, 9:00 AM PST
In force
5 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WWUS76 KLOX 081102
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
302 AM PST TUE MAR 8 2011

CAZ059-081215-
/O.EXP.KLOX.HW.W.0006.000000T0000Z-110308T1100Z/
ANTELOPE VALLEY-
INCLUDING...LANCASTER...PALMDALE
302 AM PST TUE MAR 8 2011

...HIGH WIND WARNING WILL EXPIRE AT 3 AM PST EARLY THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 3 AM PST EARLY THIS MORNING.

THE WINDS HAVE GREATLY DIMINISHED ACROSS THE AREA AND HIGH WIND
WARNING WILL BE ALLOWED TO EXPIRE.

$$

CAZ041-081700-
/O.CAN.KLOX.WI.Y.0019.000000T0000Z-110308T1100Z/
/O.NEW.KLOX.WI.Y.0020.110308T1200Z-110308T1700Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
INCLUDING...MALIBU...SANTA MONICA...BEVERLY HILLS...HOLLYWOOD...
LONG BEACH
302 AM PST TUE MAR 8 2011

...WIND ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING.
THE WIND ADVISORY HAS BEEN CANCELLED. 


* WINDS AND TIMING: NORTH WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH
  WILL CONTINUE THROUGH MID MORNING. THE STRONGEST WINDS WILL
  OCCUR BELOW THE PASSES AND CANYONS.

* IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF 
  CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE
PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND
SECURE OUTDOOR OBJECTS. MOTORISTS...ESPECIALLY OPERATORS OF HIGH
PROFILE VEHICLES...ARE URGED TO USE CAUTION.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ040-081215-
/O.CAN.KLOX.WI.Y.0019.000000T0000Z-110308T1100Z/
VENTURA COUNTY COAST-
INCLUDING...VENTURA...OXNARD...CAMARILLO
302 AM PST TUE MAR 8 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY. 

WINDS HAVE DIMINISHED AND ADVISORIES ARE NO LONGER NEEDED.

$$

CAZ053-054-081700-
/O.CON.KLOX.HW.W.0006.000000T0000Z-110308T1700Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
302 AM PST TUE MAR 8 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS AND TIMING: NORTHWEST WINDS 30 TO 45 MPH WITH GUSTS TO 60
  MPH WILL CONTINUE..BUT WILL START TO DIMINISH AFTER DAWN.
  ADVISORY LEVEL WIND GUSTS TO 45 MPH ARE POSSIBLE AFTER THE
  WARNING EXPIRES. THE STRONGEST WINDS WILL BE THROUGH THE
  INTERSTATE 5 CORRIDOR...WHERE ISOLATED GUSTS IN EXCESS OF 70 ARE
  POSSIBLE IN MORE FAVORABLE LOCATIONS.

* IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF 
  CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ052-081700-
/O.CON.KLOX.HW.W.0006.000000T0000Z-110308T1700Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
302 AM PST TUE MAR 8 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS AND TIMING: NORTH WINDS WILL INCREASE TO 30 TO 40 MPH WITH
  GUSTS TO 60 MPH AND CONTINUE THROUGH MID MORNING BEFORE
  DIMINISHING. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW
  PASSES AND CANYONS OF THE SANTA YNEZ RANGE AND HIGHWAY 154
  THROUGH SAN MARCOS PASS.

* IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF 
  CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ039-081700-
/O.CON.KLOX.HW.W.0006.000000T0000Z-110308T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA
302 AM PST TUE MAR 8 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS AND TIMING: NORTH WINDS WILL INCREASE TO 30 TO 40 MPH WITH
  GUSTS TO 60 MPH AND THEN CONTINUE THROUGH MID MORNING BEFORE
  DIMINISHING. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW
  PASSES AND CANYONS...INCLUDING HIGHWAY 101 THROUGH GAVIOTA AND
  HIGHWAY 154 THROUGH SAN MARCOS PASS...AND THE MONTECITO AREA.

* IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF 
  CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ088-081700-
/O.CON.KLOX.HW.W.0006.000000T0000Z-110308T1700Z/
SANTA CLARITA VALLEY-
INCLUDING...SANTA CLARITA...NEWHALL...VALENCIA
302 AM PST TUE MAR 8 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS AND TIMING: AREAS OF NORTHWEST WINDS 30 TO 40 MPH WITH
  GUSTS TO 60 MPH WILL CONTINUE...BUT WILL START TO DIMINISH AFTER
  DAWN.

* IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF
  CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ044-045-081700-
/O.EXT.KLOX.WI.Y.0019.000000T0000Z-110308T1700Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
INCLUDING...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY
302 AM PST TUE MAR 8 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST THIS MORNING. 

* WINDS AND TIMING: WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH
  GUSTS TO 45 MPH WILL CONTINUE...BUT WILL START TO DIMINISH AFTER
  DAWN. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE FROM LAKE CASITAS TO
  OJAI.

* IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF 
  CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE
PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND
SECURE OUTDOOR OBJECTS. MOTORISTS...ESPECIALLY OPERATORS OF HIGH
PROFILE VEHICLES...ARE URGED TO USE CAUTION.

&&

$$

CAZ046-081700-
/O.CON.KLOX.WI.Y.0019.000000T0000Z-110308T1700Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
INCLUDING...TOPANGA
302 AM PST TUE MAR 8 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

* WINDS AND TIMING: NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO
  BETWEEN 45 AND 50 MPH WILL CONTINUE THROUGH MID MORNING AND THEN
  DIMINISH.

* IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF 
  CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WIND GUSTS OF 45 MPH
OR GREATER ARE EXPECTED. RESIDENTS IN THE ADVISORY AREA ARE
ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE
WINDOWS AND SECURE OUTDOOR OBJECTS. MOTORISTS...ESPECIALLY
OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION.

&&

$$

CAZ547-081700-
/O.CON.KLOX.WI.Y.0019.000000T0000Z-110308T1700Z/
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING...WOODLAND HILLS...NORTHRIDGE...BURBANK...
UNIVERSAL CITY
302 AM PST TUE MAR 8 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

* WINDS AND TIMING: AREAS OF NORTHWEST WINDS 20 TO 30 MPH WITH
  GUSTS TO 45 MPH WILL CONTINUE THROUGH MID MORNING...THEN
  SLOWLY DIMINISH.

* IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF 
  CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE
PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND
SECURE OUTDOOR OBJECTS. MOTORISTS...ESPECIALLY OPERATORS OF HIGH
PROFILE VEHICLES...ARE URGED TO USE CAUTION.

&&

$$

ASR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Mar 8, 2:35 AM PST, 27 minutes earlier.

Area forecast discussion, Mar 8, 2:35 AM PST, 27 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
235 AM PST TUE MAR 8 2011

.SYNOPSIS...

WINDS WILL DIMINISH THIS MORNING AS A LOW PRESSURE AREA EXITS THE
REGION. TEMPERATURES ARE FORECAST TO BE AT OR ABOVE THE SEASONAL
NORMALS THIS WEEK...WITH A GRADUAL COOL DOWN THIS WEEKEND WITH A
RETURN OF THE MARINE LAYER.

&&

.SHORT TERM (TODAY-THU)...
ONE OF THE BETTER WIND EVENTS OVER THE PAST FEW YEARS IS WINDING
DOWN. COLD AIR AND LOTS OF SUBSIDENCE HELPED TO BRING QUITE A BIT OF
STRONG MID LEVEL WINDS DOWN TO THE SFC. QUITE A FEW MTN WAVES SET UP
ALSO ESP ACROSS THE ANTELOPE VALLEY. BEST WINDS CURRENTLY ARE IN THE
MTNS AND THE SANTA CLARITA VLY. THE WIND WARNING IN THE ANTELOPE VLY
HAS ENDED AS THE FOCUS OF THE WINDS HAS SHIFTED TO THE WEST.
EXTENDED THE ADVISORY LEVEL WINDS WITH GUSTS OF 35-45 MPH FOR THE LA
COAST BUT THE WINDS NOW ARE NORTH SQUIRTING THROUGH THE CANYONS
ABOVE MALIBU BEVERLY HILLS AND HOLLYWOOD. THE WINDS HAVE NOT MOVED
WEST ENOUGH TO AFFECT THE SBA SOUTH COAST AND THE MDL HAVE TRENDED
AWAY FROM THE AGGRESSIVE SOLN THEY HAD LAST NIGHT FOR THAT AREA SO
WOULD NOT BE SURPRISED IF THE WARNING LEVEL WINDS FOR THE SANTA YNEZ
RANGE AND SBA CITY DOES NOT PAN OUT. THE MDLS TO CONTINUE TO SHOW
THE SUPPORT FOR THE WINDS ENDING MID MORNING WHEN ALL THE WIND
PRODUCTS ARE SET TO EXPIRE. THE MTN WIND WARNING MAY BE REPLACED BY
AN ADVISORY BUT IT WOULD ONLY BE FOR GUSTS TO 45 MPH. OTHERWISE
SKIES WILL START OUT PARTLY CLOUDY FROM VARIOUS CLOUD DEBRIS LEFT
OVER FROM THE MTN WAVES BUT THEN WILL TURN MOSTLY SUNNY. LOOK FOR A
NICE WARM UP EVERYWHERE AS A 579 DM RIDGE BUILDS INTO THE AREA.

EVEN BETTER DAY ON TAP WEDNESDAY AS OFFSHORE FLOW COMBINES WITH THE
RIDGE TO ALLOW FOR SUNNY SKIES AND AFTERNOON HIGHS 5 TO 10 DEGREES
ABOVE NORMAL WITH A SMATTERING OF 80 DEGREES READINGS LIKELY IN THE
VLYS. THE OFFSHORE WINDS WILL BE NOTHING SPECIAL 15 TO 25 MPH IN THE
FAVORED SPOTS.

THE RIDGE PUSHES OFF THURSDAY AND THE OFFSHORE FLOW ENDS AS WELL.
SOME MID AND HIGH LEVEL CLOUD WILL MOVE INTO THE AREA TO CREATE
PARTLY CLOUDY SKIES. MAX TEMPS WILL DROP ABOUT 5 DEGREES BUT WILL
STILL BE COUPLE DEGREES ABOVE NORMAL.

.LONG TERM (FRI-MON)...
BOTH THE EC AND THE GFS AGREE THAT THE EXTENDED PERIOD WILL BE
DOMINATED BY A SERIES OF FAST MOVING STORMS MOVING INTO THE PACIFIC
NORTHWEST. THESE STORMS WILL SHIFT THE FLOW OVER SOUTHERN CA INTO A
MORE CYCLONIC PATTER AS WELL AS CREATING A BETTER ONSHORE FLOW AND
LOWERING HGTS A FEW DM. SKIES WILL BE PARTLY CLOUDY AND IT IS LIKELY
THAT A MARINE LAYER WILL SPIN UP SOUTH OF POINT CONCEPTION. MAX
TEMPS WILL COOL FRIDAY AND SATURDAY. A LITTLE BUMP UP IN MAX TEMPS
SUNDAY AS A LITTLE RIDGE POPS UP IN BETWEEN TROFS ALTHOUGH SINCE THE
STORM TRACK IS MOVING SO QUICKLY WOULD NOT PUT MUCH FAITH IN EXACT
TIMING OF EACH TROF OR RIDGE.

&&

.AVIATION...

07/1100Z.

GOOD CONFIDENCE IN CAVU TAFS. WINDS WILL DIMINISH THROUGH THE
MORNING. LGT OCNL MOD TURBC IN AND AROUND MTNS THROUGH 18Z.

KLAX...GOOD CONFIDENCE IN CAVU TAF.

KBUR...GOOD CONFIDENCE IN CAVU TAF. LGT OCNL MOD TURBC SFC-060
THROUGH 18Z.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING (SEE LAXNPWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...RORKE
AVIATION...KAPLAN
SYNOPSIS...ASR

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 7, 6:00 AM PST, 21 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST MON MAR 7 2011

CAZ034>041-044>046-051>054-059-087-088-547-548-081400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PST MON MAR 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

VERY WINDY CONDITIONS WILL CREATE MANY HAZARDS TODAY AND TONIGHT.
ALMOST ALL OF THE AREA WILL SEE WEST TO NORTHWEST WIND GUSTS BETWEEN
35 AND 45 MPH TODAY. THE MOUNTAINS AND THE ANTELOPE VALLEY WILL SEE
WIND GUSTS TO 60 MPH. OVERNIGHT THE WINDS WILL TURN NORTH AND THE
MOUNTAINS...THE SANTA CLARITA VALLEY...AND THE SANTA BARBARA SOUTH
COAST WILL SEE WIND GUSTS 60 MPH AND GREATER. BEACHGOERS WILL FACE
DANGEROUS RIP CURRENTS AND BOATS WILL FACE GALE FORCE WINDS ACROSS
BOTH THE INNER AND OUTER WATERS.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RORKE

In the hours before

Local storm report, Mar 7, 10:10 PM PST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
1010 PM PST MON MAR 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     NON-TSTM WND GST 6 SSW CASTAIC LAKE      34.57N 118.74W
03/07/2011  M60.00 MPH       LOS ANGELES        CA   OTHER FEDERAL

            NORTHWEST WINDS 40 MPH GUSTING TO 60 MPH AT WHITAKER PEAK
            RAWS STATION...ELEVATION 4120 FEET.

0910 PM     NON-TSTM WND DMG 2 ESE COMPTON           33.88N 118.19W
03/07/2011                   LOS ANGELES        CA   LAW ENFORCEMENT

            LARGE TREE BRANCH BLOCKING ROADWAY.

0917 PM     NON-TSTM WND DMG 3 N COMPTON             33.93N 118.23W
03/07/2011                   LOS ANGELES        CA   LAW ENFORCEMENT

            TREE DOWN IN ROADWAY.

0920 PM     NON-TSTM WND DMG 6 SE DOWNTOWN LOS ANGEL 33.97N 118.24W
03/07/2011                   LOS ANGELES        CA   LAW ENFORCEMENT

            LARGE TREE DOWN IN SOUTH BOUND LANES.

0924 PM     NON-TSTM WND DMG 2 NNW COMPTON           33.92N 118.25W
03/07/2011                   LOS ANGELES        CA   LAW ENFORCEMENT

            POWER POLE DOWN.

0935 PM     NON-TSTM WND DMG 4 WSW MONTEREY PARK     34.03N 118.20W
03/07/2011                   LOS ANGELES        CA   LAW ENFORCEMENT

            LARGE TREE BRANCHES DOWN AT HIGHWAY 60 AND LORENA STREET.

&&

HALL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 7:36 PM PSTCoastal Flood StatementLOX12 hr
Mar 8, 2:41 AM PSTSmall Craft AdvisoryLOX18 hr
Mar 8, 2:36 PM PSTSmall Craft AdvisoryLOX6 hr

Nearby

Wind Advisories in California, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.